Alert archive / Missouri / Flash Flood Watches in 2011
Flash Flood Watch 6, NWS Kansas City, MO
NWS Kansas City, MO issued this flash flood watch at Aug 19, 2011, 9:35 PM CDT for 17 counties in Missouri; 5 counties in Kansas. It took effect at Aug 19, 2011, 10:00 PM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Aug 19, 2011, 9:35 PM CDT (02:35 UTC)
- In effect from
- Aug 19, 2011, 10:00 PM CDT
- Expired
- Aug 20, 2011, 6:44 AM CDT
- In force
- 9 hr
- Issued by
- NWS Kansas City, MO
- Flood severity
- None
All 22 counties
Atchison County, KS, Doniphan County, KS, Johnson County, KS, Leavenworth County, KS, Wyandotte County, KS, Andrew County, MO, Atchison County, MO, Buchanan County, MO, Caldwell County, MO, Clay County, MO, Clinton County, MO, Daviess County, MO, DeKalb County, MO, Gentry County, MO, Harrison County, MO, Holt County, MO, Jackson County, MO, Lafayette County, MO, Nodaway County, MO, Platte County, MO, Ray County, MO, Worth County, MO
The radar
The Pleasant Hill radar (KEAX), 103 km from the middle of the area, began a volume at 02:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 2.6 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1999 J/kg
- Mixed-layer CIN
- -345 J/kg
- Mixed-layer LCL
- 1353 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 287 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
191 WGUS63 KEAX 200235 FFAEAX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 935 PM CDT FRI AUG 19 2011 ...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR PARTS OF NORTHWEST AND WEST CENTRAL MISSOURI AND NORTHEAST KANSAS... KSZ025-102-MOZ001>005-011>014-020-201045- /O.NEW.KEAX.FF.A.0006.110820T0300Z-110820T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ATCHISON KS-DONIPHAN-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON- HOLT-ANDREW-DE KALB-DAVIESS-BUCHANAN- INCLUDING THE CITIES OF...ATCHISON...TROY...TARKIO...ROCKPORT... MARYVILLE...GRANT CITY...ALBANY...STANBERRY...BETHANY... MOUND CITY...OREGON...SAVANNAH...CAMERON...GALLATIN...JAMESPORT... ST. JOSEPH 935 PM CDT FRI AUG 19 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING... THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF NORTHEAST KANSAS AND MISSOURI...INCLUDING THE FOLLOWING AREAS...IN NORTHEAST KANSAS...ATCHISON KS AND DONIPHAN. IN MISSOURI...ANDREW... ATCHISON MO...BUCHANAN...DAVIESS...DE KALB...GENTRY... HARRISON...HOLT...NODAWAY AND WORTH. * THROUGH SATURDAY MORNING * A LARGE THUNDERSTORM COMPLEX OVER NORTHERN AND CENTRAL KANSAS WILL EXPAND EASTWARD OVERNIGHT AND BRING SEVERAL ROUNDS OF HEAVY RAIN. DUE TO THE 1 TO 2 INCHES OF RAIN WHICH MANY LOCATIONS RECEIVED THURSDAY NIGHT...THE GROUND IS NEARLY SATURATED. RAINFALL AMOUNTS OVERNIGHT INTO SATURDAY MORNING WILL LIKELY RANGE FORM ONE HALF TO AN INCH WITH LOCALIZED AMOUNTS UP TO AN 2 INCHES POSSIBLE. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ KSZ103>105-MOZ021-022-028>030-037-038-201045- /O.NEW.KEAX.FF.A.0006.110820T0600Z-110820T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LEAVENWORTH-WYANDOTTE-JOHNSON KS-CLINTON-CALDWELL-PLATTE-CLAY-RAY- JACKSON-LAFAYETTE- INCLUDING THE CITIES OF...LEAVENWORTH...KANSAS CITY KS... OVERLAND PARK...OLATHE...PLATTSBURG...KINGSTON...HAMILTON... POLO...PARKVILLE...PLATTE CITY...WESTON...LIBERTY... EXCELSIOR SPRINGS...RICHMOND...KANSAS CITY...INDEPENDENCE... LEXINGTON...CONCORDIA 935 PM CDT FRI AUG 19 2011 ...FLASH FLOOD WATCH IN EFFECT FROM 1 AM CDT SATURDAY THROUGH SATURDAY MORNING... THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF KANSAS AND MISSOURI... INCLUDING THE FOLLOWING AREAS...IN KANSAS...JOHNSON KS... LEAVENWORTH AND WYANDOTTE. IN MISSOURI...CALDWELL...CLAY... CLINTON...JACKSON...LAFAYETTE...PLATTE AND RAY. * FROM 1 AM CDT SATURDAY THROUGH SATURDAY MORNING * A LARGE THUNDERSTORM COMPLEX OVER NORTHERN AND CENTRAL KANSAS WILL MERGE WITH THUNDERSTORMS OVER NORTHWEST MISSOURI AND EVENTUALLY EXPAND THROUGH WEST CENTRAL MISSOURI AFTER MIDNIGHT. THIS WILL RESULT IN SEVERAL ROUNDS OF HEAVY RAIN. DUE TO THE 1 TO 2 INCHES OF RAIN WHICH MANY LOCATIONS RECEIVED THURSDAY NIGHT...THE GROUND IS NEARLY SATURATED. RAINFALL AMOUNTS OVERNIGHT INTO SATURDAY MORNING WILL LIKELY RANGE FORM ONE HALF TO AN INCH WITH LOCALIZED AMOUNTS UP TO AN 2 INCHES POSSIBLE. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ MJ
2 follow-up statements
100 WGUS63 KEAX 200824 FFAEAX FLOOD WATCH NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 324 AM CDT SAT AUG 20 2011 ...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR PARTS OF NORTHWEST AND WEST CENTRAL MISSOURI AND NORTHEAST KANSAS... MOZ001>005-011>014-200930- /O.CAN.KEAX.FF.A.0006.000000T0000Z-110820T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-HOLT-ANDREW-DE KALB- DAVIESS- INCLUDING THE CITIES OF...TARKIO...ROCKPORT...MARYVILLE... GRANT CITY...ALBANY...STANBERRY...BETHANY...MOUND CITY...OREGON... SAVANNAH...CAMERON...GALLATIN...JAMESPORT 324 AM CDT SAT AUG 20 2011 ...FLASH FLOOD WATCH IS CANCELLED... STORMS PRODUCING TORRENTIAL RAIN SHIFTED SOUTH THROUGH THE WATCH AREA FRIDAY EVENING AND EARLY SATURDAY MORNING...BUT HAVE NOW LEFT THIS PORTION OF MISSOURI BEHIND. THEREFORE...THE FLASH FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL MISSOURI AND NORTHWEST MISSOURI HAS BEEN CANCELLED. $$ KSZ025-102>105-MOZ020>022-028>030-037-038-201500- /O.CON.KEAX.FF.A.0006.000000T0000Z-110820T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ATCHISON KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-BUCHANAN- CLINTON-CALDWELL-PLATTE-CLAY-RAY-JACKSON-LAFAYETTE- INCLUDING THE CITIES OF...ATCHISON...TROY...LEAVENWORTH... KANSAS CITY KS...OVERLAND PARK...OLATHE...ST. JOSEPH... PLATTSBURG...KINGSTON...HAMILTON...POLO...PARKVILLE... PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS...RICHMOND... KANSAS CITY...INDEPENDENCE...LEXINGTON...CONCORDIA 324 AM CDT SAT AUG 20 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF KANSAS AND MISSOURI...INCLUDING THE FOLLOWING AREAS...IN KANSAS...ATCHISON KS...DONIPHAN...JOHNSON KS... LEAVENWORTH AND WYANDOTTE. IN MISSOURI...BUCHANAN...CALDWELL... CLAY...CLINTON...JACKSON...LAFAYETTE...PLATTE AND RAY. * UNTIL 10 AM CDT THIS MORNING * THUNDERSTORMS OVER EASTERN KANSAS WILL CONTINUE TO MOVE EAST THROUGH WEST CENTRAL MISSOURI THROUGH THE MID-MORNING HOURS. THIS WILL RESULT IN SEVERAL ROUNDS OF HEAVY RAIN. DUE TO THE 1 TO 2 INCHES OF RAIN WHICH MANY LOCATIONS RECEIVED THURSDAY NIGHT...THE GROUND IS NEARLY SATURATED. RAINFALL AMOUNTS SATURDAY MORNING WILL LIKELY RANGE FORM ONE TO TWO INCHES WITH LOCALIZED AMOUNTS UP TO AN 3 INCHES POSSIBLE. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ CUTTER
957 WGUS63 KEAX 201144 FFAEAX FLOOD WATCH NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 644 AM CDT SAT AUG 20 2011 KSZ025-102>105-MOZ020>022-028>030-037-038-201245- /O.CAN.KEAX.FF.A.0006.000000T0000Z-110820T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ATCHISON KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-BUCHANAN- CLINTON-CALDWELL-PLATTE-CLAY-RAY-JACKSON-LAFAYETTE- INCLUDING THE CITIES OF...ATCHISON...TROY...LEAVENWORTH... KANSAS CITY KS...OVERLAND PARK...OLATHE...ST. JOSEPH... PLATTSBURG...KINGSTON...HAMILTON...POLO...PARKVILLE... PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS...RICHMOND... KANSAS CITY...INDEPENDENCE...LEXINGTON...CONCORDIA 644 AM CDT SAT AUG 20 2011 ...FLASH FLOOD WATCH IS CANCELLED... GIVEN THE LACK OF SIGNIFICANT REDEVELOPMENT OF THUNDERSTORM ACTIVITY ACROSS CENTRAL AND EASTERN KANSAS INTO FAR WESTERN MISSORUI THIS MORNING...THE FLASH FLOOD WATCH FOR PORTIONS OF EASTERN KANSAS AND FAR WESTERN MISSOURI HAS BEEN CANCELLED. $$ CUTTER
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flash flood watch went out at Aug 19, 6:50 PM CDT, 2 hours 45 minutes earlier.
Area forecast discussion, Aug 19, 6:50 PM CDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 650 PM CDT FRI AUG 19 2011 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... SUBTROPICAL MOISTURE FEED CONTINUES TO STREAM FROM THE DESERT SOUTHWEST INTO THE CENTRAL PLAINS THIS AFTERNOON. FURTHER EAST ACROSS FAR EASTERN KANSAS AND NORTHWEST MISSOURI...SFC RIDGING COUPLED WITH LARGE SCALE SUBSIDENCE HAS RESULTED IN MOSTLY SUNNY SKIES ACROSS THE AREA THIS AFTERNOON. HOWEVER...THIS MAY BE SHORT LIVED AS ATTENTION TURNS TO THE CENTRAL PLAINS TONIGHT. A STALLED FRONTAL BOUNDARY EXTENDING FROM PORTIONS OF CENTRAL MISSOURI WESTWARD TO EASTERN COLORADO WILL SERVE AS A FOCUS FOR THUNDERSTORM INITIATION LATER THIS AFTERNOON AND EVENING ACROSS WESTERN KANSAS. THIS ACTIVITY SHOULD INCREASE IN COVERAGE TONIGHT AS THE NOCTURNAL LLJ STRENGTHENS ACROSS CENTRAL KANSAS. GIVEN THE EXPECTED STEERING FLOW AND PROGGED CORFIDI VECTORS...EXPECT A THUNDERSTORM COMPLEX TO PROPAGATE EASTWARD INTO EASTERN KANSAS/WESTERN MISSOURI LATE TONIGHT INTO THE EARLY MORNING HOURS. WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...SUFFICIENT INSTABILITY AND SHEAR MAY BE PRESENT FOR A STRONG WIND GUST THREAT. A WEAKENING THUNDERSTORM COMPLEX SHOULD PERSIST THROUGH THE MORNING HOURS ACROSS PORTIONS OF NORTHERN INTO CENTRAL MISSOURI. DURING THE DAY SATURDAY...SECONDARY VORT MAX ROTATING AROUND THE PARENT NEGATIVE HEIGHT ANOMALY ACROSS HUDSON BAY WILL SEND A COLD FRONT SOUTHWARD INTO THE FORECAST AREA. ADDITIONAL SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE DURING THE DAY SATURDAY ALONG AND AHEAD OF THE FRONTAL BOUNDARY. SHOULD SUFFICIENT DESTABILIZATION TAKE PLACE...ADEQUATE VERTICAL WIND SHEAR SHOULD BE IN PLACE FOR ORGANIZED STORM MODES AND ASSOCIATED SEVERE WEATHER THREATS DURING THE AFTERNOON HOURS...MAINLY LARGE HAIL AND DAMAGING WINDS. GIVEN THE RECENT HEAVY RAINFALL EXPERIENCED OVERNIGHT...ADDITIONAL RAINFALL WILL LEAD TO POTENTIAL FLASH FLOODING ISSUES...ESPECIALLY GIVEN PW VALUES AT OR ABOVE 2 INCHES THROUGH SATURDAY. THUNDERSTORM ACTIVITY SHOULD EXIT THE AREA BY SATURDAY NIGHT WITH DRIER WEATHER EXPECTED FOR SUNDAY. DEROCHE MEDIUM RANGE (MONDAY THROUGH FRIDAY)... NORTHWEST FLOW CONTINUES TO USHER IN SHORTWAVES EARLY IN THE COMING WORK WEEK. HIGHLY AMPLIFIED UPPER LOW OVER HUDSON BAY AND RIDGE OVER WESTERN US WILL DOMINATE THE PATTERN THROUGH THE WEEK. WEAKENING FLOW ALOFT BY MID TO LATE WEEK WILL LEAD TO DRIER CONDITIONS AS THE SHORTWAVES RIDE FURTHER NORTH. THE ECMWF POSITIONING OF THE UPPER RIDGE SEEMS TOO FAR EAST SO BELIEVE THE GFS SOLUTION BY THURSDAY IS MORE REALISTIC. THIS COULD MEAN TEMPERATURES COOL DOWN BY END OF THE WEEK BUT A LITTLE EARLY TO TELL IF RIDGE AXIS WILL STAY WEST AS ADVERTISED BY THE GFS. ADOLPHSON && .AVIATION... FOR THE 00Z TAFS...AN EAST-WEST FRONTAL BOUNDARY WILL LIE FROM CENTRAL KS THROUGH CENTRAL MO THROUGH SATURDAY. UNCERTAINTY ON TIMING FOR INITIAL WAVE OF THUNDERSTORMS LATER TONIGHT. SHORT RANGE MODELS HAVE NOT HANDLED THE NEBRASKA CONVECTION WELL WHILE THE ACTIVITY OVER THE WESTERN HALF OF KS APPEARS TO BE PROGRESSING EAST A TAD FASTER THAN FORECAST. EXPECTATION IS THE KS ACTIVITY WILL MERGE WITH ANY ACTIVITY ACROSS SOUTHEAST NEB/NORTHEAST KS LATE THIS EVENING. MODELS A BIT MORE IN AGREEMENT LATER TONIGHT SO SEE NO REASON TO DEVIATE MUCH WITH THE PREVIOUS FORECAST FOR THE OVERNIGHT HOURS. VFR CONDITIONS TILL EARLY SATURDAY MORNING WHEN LOW LEVELS SHOULD BE SATURATED ENOUGH TO ALLOW FOR MVFR CEILINGS. WILL HOLD ONTO RAIN A BIT LONGER IN THE MORNING. SEE NO CLEAR CUT TIME FOR PRECIPITATION CHANCES TO END SO WILL CARRY CHANCE POPS DURING THE AFTERNOON HOURS FOR REDEVELOPMENT. MJ && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && WFO EAX
Hazardous weather outlook, Aug 19, 7:02 PM CDT, 2 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 702 PM CDT FRI AUG 19 2011 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-201130- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 702 PM CDT FRI AUG 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT THUNDERSTORMS ARE POSSIBLE LATE TONIGHT INTO EARLY SATURDAY MORNING AS A THUNDERSTORM COMPLEX MOVES OUT OF NORTHERN AND CENTRAL KANSAS. THE SEVERE THREAT LOOKS TO BE MINIMAL AT THIS TIME...BUT IT APPEARS THAT THE STORMS MAY BE ABLE TO PRODUCE SMALL HAIL AND GUSTY WINDS WITH LOCALLY HEAVY RAIN. AREAS THAT HAVE THE GREATEST POTENTIAL TO RECEIVE STORMS ARE ALONG AND NORTH OF A LINE FROM CLINTON TO PRINCETON. LOCALLY HEAVY RAIN WITH THESE STORMS COULD RESULT IN MINOR FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS WILL LIKELY BE ONGOING SATURDAY MORNING ACROSS PORTIONS OF THE OUTLOOK AREA. THIS ACTIVITY IS NOT EXPECTED TO BE SEVERE. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE DURING THE AFTERNOON HOURS WITH AN ISOLATED STORM OR TWO POSSIBLY BECOMING SEVERE. DAMAGING WINDS AND LOCALLY HEAVY RAIN ARE POSSIBLE WITH THE STRONGER STORMS. IN ADDITION...MINOR FLOODING WILL BE POSSIBLE... ESPECIALLY FOR AREAS THAT RECEIVED HEAVY RAIN FROM THURSDAY AND FRIDAY NIGHTS STORMS. PERIODS OF SCATTERED THUNDERSTORMS ARE POSSIBLE FROM MONDAY THROUGH WEDNESDAY. AT THIS TIME THE THREAT FOR SEVERE WEATHER REMAINS LOW...HOWEVER SOME STORMS COULD PRODUCE BRIEF GUSTY WINDS AND SMALL HAIL ALONG WITH HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TONIGHT. ANY REPORTS OF HEAVY RAINFALL WOULD BE APPRECIATED. MJ
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 19, 11:34 PM CDT | Severe Thunderstorm Warning | EAX | Platte | 41 min |
| Aug 20, 12:13 AM CDT | Severe Thunderstorm Warning | EAX | Platte | 47 min |
| Aug 20, 12:45 AM CDT | Severe Thunderstorm Warning | EAX | Clay, Platte | 45 min |
| Aug 20, 1:16 AM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Platte | 29 min |
| Aug 20, 1:21 AM CDT | Severe Thunderstorm Warning | EAX | Clay, Clinton | 24 min |
| Aug 20, 1:31 AM CDT | Areal Flood Advisory | EAX | Clay, Platte | 5 hr |
| Aug 20, 1:46 AM CDT | Areal Flood Advisory | EAX | Jackson | 5 hr |
| Aug 20, 1:52 AM CDT | Special Weather Statement | EAX | Clay, Jackson, Platte | 38 min |
| Aug 20, 2:02 AM CDT | Severe Thunderstorm Warning | EAX | Cass, Clay, Jackson, Johnson, Lafayette, Platte and 1 more | 43 min |
| Aug 20, 2:27 AM CDT | Severe Thunderstorm Warning | EAX | Cass, Clay, Jackson, Johnson, Lafayette, Ray | 48 min |
| Aug 20, 3:04 AM CDT | Severe Thunderstorm Warning | EAX | Cass, Henry, Jackson, Johnson, Lafayette, Pettis and 2 more | 41 min |
| Aug 20, 3:33 AM CDT | Special Weather Statement | EAX | Henry, Johnson, Lafayette, Pettis | 57 min |
| Aug 20, 4:20 AM CDT | Special Weather Statement | EAX | Cooper | 40 min |
| Aug 19, 10:59 PM CDT | Special Weather Statement | EAX | Atchison | 46 min |
| Aug 19, 11:04 PM CDT | Severe Thunderstorm Warning | EAX | Atchison | 41 min |
| Aug 20, 1:25 AM CDT | Areal Flood Advisory | EAX | Atchison, Leavenworth | 5 hr |
| Aug 20, 5:21 AM CDT | River Flood Warning | EAX | Atchison, Leavenworth | 52 hr |
Nearby
Flash Flood Watches in Missouri, 2011Flash Flood Watches in Kansas, 2011Every flash flood watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.